A 27-year-old female asked:
Disclaimer

is myalgia common in lupus? this is my first time with it - for about a week- joints hurt too, what can i do? taking plaquenil (hydroxychloroquine) after i stopped it :(

1 doctor answer
Dr. Ronald Krauser
51 years experience Rheumatology
Speak with rheum doc: Speak with your rheumatologist . You need to determine if there is true muscle inflammation or just muscle aches. There are meds that will help.
Answered on Jan 19, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Nela Cordero
53 years experience Pediatrics
LUPUS: Are you under the care of a rheumatologist? They know what they are doing and will even tell you what kind of lupus you have, discoid or systemic? ... Read More
1
1 thank
A 42-year-old female asked:
Dr. JUSTIN Aurbach
51 years experience Endodontics
Possibly: Diarrhea is a common side effect of this particular drug if it persists you shoukd consult your prescribing dr.
3
3 thanks
A 28-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
No plaquenil (hydroxychloroquine): Plaquenil (hydroxychloroquine) is not an innocuous drug and needs careful follow-up. A positive ANA is present in many apparently healthy people and ... Read More
A 34-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Rheumatologist: Go back and see the doctor who prescribed these medications and who should be following you for progress, side-effects and complications. This is a v ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month